MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number PN-0003000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient became symptomatic during treatment.The nurse stated that the console was initially set to remove a 2000ml goal but was adjusted to 1850ml due to the patient feeling unwell.However, after weighing the patient, the nurse alleged that 3300ml had actually been removed, while the console indicated only 1850ml was removed.The patient experienced severe cramps and chest pain, leading to transportation to the emergency room.
 
Additional Manufacturer Narrative
H3/h6: from the information provided, there is no indication that there was any device malfunction or nonconformance, that contributed to the reported event.Potential adverse events in the instructions for use (ifu) with the tablo system includes, but are not limited to, other, more serious, complications arising from dialysis, such as hemorrhage, air embolism, acidosis, alkalosis or hemolysis, can cause serious patient injury or death.Outset medical, inc.Field service engineer (fse) was dispatched to the customer site to further investigate the reported issue.Fse found no issue with the console.Furthermore, system engineer reviewed site system logs with a procedure date of (b)(6) 2024 and determined that the connections were pressure tested prior to treatment and verified not to leak at that time.Additionally, a leak of over 1000ml would have been obvious to the user, so a leak of this magnitude is unlikely.Through log file review, the two dialysate pump flow rates were verified to be controlled as expected.Therefore, through the verification of the pump rates, it can be concluded that the system removed 1850ml +/- 305ml.There was no issue with the system which caused the patient event.A review of production records for this serial number did not note any related manufacturing nonconformances that would contribute to this event.

Brand Name
TABLO HEMODIALYSIS SYSTEM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
dinamarie stefani
3052 orchard drive
san jose, CA 95134
6692318200
MDR Report Key20909892
Report Number3010355846-2024-00106
Device Sequence Number20977656
Product Code KDI
UDI-Device Identifier00850001011112
UDI-Public(01)00850001011112(11)201013
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPN-0003000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexFemale
Patient Weight52 KG